# SDR UHLA2010092900154

- Difficulty date: September 29, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 15,645 hours, 9,623 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR NOT SHOWING CLOSED ON EICAS.  FAULT HAD NO CORRELATIONS, CHECKED GAP OF BOTH PROX SENSORS, FOUND WITHIN LIMITS IAW EMB 170 MM 52-74-20.  OPS CHECK GOOD.
